# SDR DALA2024120411438

- Difficulty date: December 2, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 93,309 hours, 43,262 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Light Sys
- Condition: Intermittent
- Location: 1st Class Lights
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3245 DISC: DUIRNG ENGINE START WE HAD A VERY HARD POWER TRANSFER AND BRIEFLY SMELT AN ELECTRICAL ODDOR THAT QUICKLY DISAPPATED. THEN OF T/O ROLL WE HAD AN AUDIBLE MASTER CAUTION THAT DISAPPEARED BEFORE IT COULD BE IDENTIFIED. FLIGHT OPERATED NORMALLY UNTIL TOD WHEN FLIGHT ATTENDANTS REPORTED FIRST CLASS LIGHTS GOING OFF /ON UNCONTROLLABLY. C/A: PERFORMED RESET OF DUE-A PER A320 AMM 23-73. CABIN LIGHTS AND PA OPS TEST GOOD. REF TASK CARD 0550-2002 COMPLETED UP TO AND INCLUDING STEP 3.A.(1)(C) FIG 1 BLOCK 7. (WIP 381256) INSPECTED ALL OUTLETS IN CABIN SEAT AND FLIGHT DECK NO VISUAL EVIDENCE OF ELECTRICAL ISSUES. INSPECTED AREA BEHIND C/B PANELS FOUND NO EVIDENCE OF ELECTRICAL ISSUES RAN BOTH ENGINES WITH MULTIPLE PEOPLE IN FLIGHT DECK NO ABNORMAL SMELLS NOTED AT THIS TIME. REPLACED CONTACTOR (9XU1) ALL OPC GOOD AT THIS TIME NO SMELLS NOTED WHILE ENG POWER TRANSFER PER A320 AMM 24-22. PART TAGGED FOR ODI EVENT. AC OK FOR SVC C/W W/C 0550-2002 AND 0550-9001- A320FAM. (LP: 6553810)
